# SDR SCNA202405220244

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 28,340 hours, 9,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 87181 NR00009: L1 GERT BAR RELEASE STOP OUTER SLEEVE PIECE IS BROKEN OFF.  - - RESOLUTION: INSPECTED L1 DOOR GRIT BAR IAW AMM 25--66-00. NO DEFECT NOTED.
